MAUDE Adverse Event Report: CONVATEC DOMINICAN REPUBLIC INC ACTIVELIFE; POUCH, COLOSTOMY

CONVATEC DOMINICAN REPUBLIC INC ACTIVELIFE; POUCH, COLOSTOMY
Model Number 022769
Medical Device Problem Code Malposition of Device (2616)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Mdr 9618003-2020-11939 / device 2 of 10.Initial reporter: (b)(6).Based on the available information, this event is deemed to be a reportable malfunction.To date no additional information has been received.Should additional information become available, a follow-up report will be submitted.(b)(4).
 
Event or Problem Description
The end user reported that the replacement products she received were only lasting 2-3 days.Furthermore, she stated that the precut hole was off centered so there was an unequal amount of adhesive on different sides of the skin barrier.The products were used and no harm was reported.No photo is available at this time.
 
Event or Problem Description
To date no additional patient or event details have been received.
 
Additional Manufacturer Narrative
Batch record review: the batch record review supports that there were no discrepancies related to the issue reported.This batch was manufactured following the applicable procedures, all machine and testing parameters were in accordance with the applicable procedures and specifications, the testing results were found satisfactory and no nonconformance related to the malfunction code in analysis was noted.The line clearance was executed per standard operating procedure (sop) ¿line clearance procedure and security check¿, the results were documented, and no issues were identified during the manufacturing process.The materials comply with the correct parameters, procedure instruction (pi), ds, mt, tm and the results are satisfactory.Photograph, video and/or physical sample evaluation: no photographs associated with this case were received and no unused return sample was expected.Executive summary of the non-conformance: based on the results of the preliminary investigation, the batch record reviews were performed, and no discrepancies were found.A revision of the improvements made to the process was performed, and actions have been implemented for this type of incidents.In addition, an upgrade of the guard robot arm, disc collar and pouch assembly process was performed.These improvements performed to the guard machine, contribute to the reduction of possible defects related to off center.The last batch received was manufactured prior to the implementation of these improvements.Furthermore, a complaints search conducted shows that no adverse trend was identified from january 2019 to august 2020 for this failure mode.This failure mode will keep monitoring for track and trending.For this reason, no additional investigation is needed.The investigation associated with related event has been approved and is complete.No additional action is required, and this complaint will be closed.This issue will be monitored through the post market product monitoring review process.To date no additional information has been received.Should additional information become available, a follow-up report will be submitted.Fda registration number: reporting site: 1049092.Manufacturing site: 9618003.

Brand Name
ACTIVELIFE
Common Device Name
POUCH, COLOSTOMY
Manufacturer (Section D)
CONVATEC DOMINICAN REPUBLIC INC
km 18.5 parque industrial
itabo, s.a. haina
san cristobal
Manufacturer (Section G)
CONVATEC DOMINICAN REPUBLIC INC
km 18.5 parque industrial
itabo, s.a. haina
san cristobal
Manufacturer Contact
pamela meadows
7815 national service road
suite 600
greensboro, NC 27409
3365424679
MDR Report Key10136949
Report Number9618003-2020-11939
Device Sequence Number2050635
Product Code EZQ
UDI-Device Identifier00768455179237
UDI-Public00768455179237
Combination Product (Y/N)N
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/03/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date08/27/2023
Device Model Number022769
Device Lot Number8H02264
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/03/2020
Supplement Date Received by Manufacturer11/02/2023
Initial Report FDA Received Date06/10/2020
Supplement Report FDA Received Date11/14/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/28/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexFemale